# SDR EVCA201711061

- Difficulty date: November 6, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N447AE
- Make and model: Bell 206L-4
- Aircraft serial: 52454
- Aircraft time: 2,077 hours, 5,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 206033110239
- Condition: Cracked
- Location: Zone 100
- Part time: 2,077 hours, 5,165 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION OF THE AIRCRAFT FOUND THE TOP END OF THE RT AFT VERTICAL CONTROL TUBE TUNNEL STIFFENER CRACKED.
